| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 33-36


S. Hosseini, A. Khosravi
      G-frames and operator-valued frames in Hilbert spaces
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1597-1606.

Cuixia Miao, Yuzhong Zhang
      Fully mixed Nash equilibria for the load balancing games on uniform parallel machines
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1607-1612.

V. Krasniqi
      A limit for the k-gamma and k-beta function
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1613-1617.

A. MBaye, M. Sanghare, S. D. Toure
      Subring of FGI-rings (II)
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1619-1624.

Ch. Bakkari
      PIF-property in pullbacks
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1625-1629.

R. S. Dyavanal
      On the zeros of differential monomials of meromorphic functions
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1631-1635.

A. Kaabi
      On solving large algebraic Riccati matrix equations
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1637-1644.

K. Nain
      Recurrence relations for single and product moments of kth record values from generalized Weibull distribution and a characterization
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1645-1652.

K. Nain
      Recurrence relations for single and product moments of ordinary order statistics from pth order exponential distribution
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1653-1662.

S. Lal, H. Prasad Singh
      The degree of approximation of conjugates of almost Lipschitz functions by (N,p,q)(E,1) means
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1663-1671.

M. C. Lineesh, K. K. Minu, C. Jessy John
      Analysis of nonstationary nonlinear economic time series of gold price. A comparative study
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1673-1683.

H. G. Baik, C. H. Park
      Redefined fuzzy BH-subalgebra of BH-algebras
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1685-1690.

K. Ebadi, L. Pushpa Latha
      The strong nonbondage number of a graph
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1691-1696.

K. A. Germina
      Distance-patterns of vertices in a graph
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1697-1704.

M. Haveshki, M. Mohamadhasani
      Uniform structure on GT-algebras
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1705-1714.

Xiaoqing Sun, Yanfeng Luo
      On strongly semiclean rings
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1715-1724.

R. Jahani-Nezhad
      A note on the dual of an ideal
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1725-1728.

B. P. Dhakal
      Approximation of functions belonging to the Lip \alpha class by matrix-Cesaro summability method
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1729-1735.

Liu Wei
      The ruin problem for a double risk model with constant rates of interest
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1737-1746.

S. Khardi
      Mathematical model for advanced CDA and takeoff procedures minimizing aircraft environmental impact
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1747-1774.

R. Grassini
      Reduction of Hamilton-Dirac equation in presymplectic dynamics
      Int. Math. Forum, Vol. 5, 2010, no. 33-36, 1775-1804.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |